# SDR AALA202410291306

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 11,639 hours, 4,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER AFT LEFT F/A SEAT INOP. REMOVED AND REPLACED AFT LH F/A UNDER SEAT FLASHLIGHT ASSY.
